# SDR SWI2025F01808

- Difficulty date: July 21, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N558GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10101
- Aircraft time: 44,635 hours, 34,074 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180915
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD5 CORRODED BETWEEN BS 311.75 AND 320.  INSTALLED NEW SERVICEABLE FWD DD5  IAW SRM 51-42-06-001-001-A01, REV 38 AND REO 670-52-11-1492, REV -.
